A note on the ratio of the extreme to the root of the sum of squares in sequences of absolute values of Gaussian variables

Research output: Chapter in Book/Conference proceedings/Edited volumeConference contributionScientificpeer-review

Original languageEnglish
Title of host publicationProceedings of the European safety and reliability conference, ESREL 2013
EditorsRDJM Steenbergen, PHAJM van Gelder, S Miraglia, ACWM Vrouwenvelder
Place of PublicationBoca Raton
PublisherCRC Press
Pages1167-1174
Number of pages8
ISBN (Print)978-1-138-00123-7
DOIs
Publication statusPublished - 2013
EventEuropean safety and reliability conference, ESREL 2013, Amsterdam, Netherlands - London
Duration: 29 Sep 20132 Oct 2013

Publication series

Name
PublisherCRC Press

Conference

ConferenceEuropean safety and reliability conference, ESREL 2013, Amsterdam, Netherlands
Period29/09/132/10/13

Keywords

  • Conf.proc. > 3 pag

Cite this

Odijk, MA., & van Gelder, PHAJM. (2013). A note on the ratio of the extreme to the root of the sum of squares in sequences of absolute values of Gaussian variables. In RDJM. Steenbergen, PHAJM. van Gelder, S. Miraglia, & ACWM. Vrouwenvelder (Eds.), Proceedings of the European safety and reliability conference, ESREL 2013 (pp. 1167-1174). CRC Press. https://doi.org/10.1201/b15938-174